# SDR CA100521001

- Difficulty date: March 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IFSD DURING CRUISE, NP SPEED INCREASED SUDDENLY, WITH CORRESPONDING TORQUE DECREASE.  ACFT LANDED IMMEDIATELY, UNEVENTFUL LANDING.  SOME CONNECTORS WERE FOUND LOOSE AND FULL OF OIL.  ON A SUBSEQUENT FLIGHT, THE SAME HAPPENED (HIGH NP, LOW TQ) BUT THIS TIME THE CREW ELECTED TO SHUTDOWN THE ENGINE AND CONTINUED TO THE PLANNED DESTINATION.  SHORTLY BEFORE LANDING, A FIRE WARNING ANNUNCIATED, ACFT LANDED UNEVENTFULLY.  PRELIMINARY INSP REVEALED NO EVIDENCE OF FIRE.
